# SDR FDEA201411293968

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,746 hours, 25,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT NOT ILLUMINATED WITH RT CREW ENTRY DOOR ARMED UPON LANDING.  ADJUSTMENT TEST ON PROXIMITY SWITCH ON GIRT BAR RT DOOR.
